# SDR CA981019027

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT IN AUTOPRESSURIZATION MODE, CABIN WENT TO MANUAL TO CLIMB CABIN UP TO LANDING ON AUTOPILOT.  NO MESSAGE ON ELECTRONIC CENTRALIZED A/C MONITORING.  FOUND LANDING/ELEVATION SWITCH FAULTY.  REPLACED ANTI-ICE LIGHTS PRESSURE CONTROL PANEL ASSEMBLY THAT INCLUDES LANDING/ELEVATION SWITCH.
